Boundaries of Dehn fillings

Daniel Groves, Jason Fox Manning, Alessandro Sisto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We begin an investigation into the behavior of Bowditch and Gromov boundaries under the operation of Dehn filling. In particular, we show many Dehn fillings of a toral relatively hyperbolic group with 2–sphere boundary are hyperbolic with 2– sphere boundary. As an application, we show that the Cannon conjecture implies a relatively hyperbolic version of the Cannon conjecture.

Original languageEnglish
Pages (from-to)2929-3002
Number of pages74
JournalGeometry and Topology
Volume23
Issue number6
DOIs
Publication statusPublished - 1 Dec 2019

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Boundaries of Dehn fillings'. Together they form a unique fingerprint.

  • Profiles

    No photo of Alessandro Sisto

    Cite this